Generalized balancing numbers

Liptai Kálmán and Luca F and Pintér Ákos and Szalay László (2009) Generalized balancing numbers. INDAGATIONES MATHEMATICAE-NEW SERIES, 20 (1). pp. 87-100. ISSN 0019-3577

[img]
Preview
Text
1_s2.0_S0019357709800050_main_u.pdf - NEM RÉSZLETEZETT

Download (136Kb) | Preview
Official URL: http://ac.els-cdn.com/S0019357709800050/1-s2.0-S00...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tóth Mónika
Identification Number: MTMT:1111765
Date Deposited: 2015. Mar. 28. 17:07
Last Modified: 2016. Aug. 02. 15:09
URI: http://publicatio.nyme.hu/id/eprint/330

Actions (login required)

View Item View Item